# SDR DALA2014070303921

- Difficulty date: June 30, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 1380 AT LONGERON 15L .  FRAME REMOVED IAW SRM 51-30-2 AND 51-30-5,  NEW FRAME FABRICATED IAW DWG 9912246, REV CY.   NEW FRAME WAS TREATED AND PAINTED IAW SRM 51-10-30, PAR 14 AND 21.
